# SDR UALA2011071203496

- Difficulty date: July 10, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N553UA
- Make and model: Boeing 757222
- Aircraft serial: 25277
- Aircraft time: 63,311 hours, 23,592 cycles
- Engine: Pwa PW2037
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Hinge
- Condition: Defective
- Location: Ceiling Panel
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CEILING PANEL DISLODGED AT ROW 39-40 IN MOD TURB.  REPLACED HINGE AND LATCH.
